# SDR 95ZZZX4509

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Camron CAN
- System (JASC): 5102 · Balloon Reports
- Part: Fabric
- Part number: E3001
- Condition: Mismfg
- Location: Balloon Panel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLUE NYLON DURAFLIGHT FABRIC, PRE-CUT FOR AN 'A' SERIES 'K' PANEL, HAD 'RIP-STOP' IN ONLY ONE DIRECTION.  CAMERON INV NR 16526.
